# SDR CA070531002

- Difficulty date: May 24, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 950329
- Condition: Vibration
- Location: Right
- Part time: 5,800 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, D, F
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT (FLT 4344) WAS ENROUTE WHEN CREW EXPERIENCED AN UNCONTROLLABLE VIBRATION FROM THE RT ENGINE. THE ENGINE WAS SHUTDOWN IN FLIGHT. THE AIRCRAFT WAS DIVERTED AND LANDED AT TRI.   IT WAS REPORTED BY THE CREW (TO MAINT CONTROL) THAT THE RT THROTTLE WAS BINDING NEAR FLIGHT IDLE BUT THEY WERE ABLE TO PERFORM A SHUTDOWN.  IN ADDITION, IT WAS REPORTED THAT PARTS OF THE COWL/NACELLE HAVE DEPARTED THE AIRCRAFT. (TC NR 20070531002)
